# SDR IPXA2021061470549

- Difficulty date: May 23, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 22,749 hours, 14,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2024T3040
- Part serial: NSN
- Condition: Cracked
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGTAIL COMPARTMENT BILGE BETWEEN FR 86 AND 89 L/H SIDE, WEB STIFFENER DEFORMED AND CRACKEDFABRICATED, LOCATED, DRILLED NEW WEB STIFFENER AND INSTALLED NEW PART IAW SRM 51-40-44 AND 51-40-21
